Chemists Own Paracetamol Pain and Fever Drops 1month-2years 20ml

$6.50

For effective temporary relief of fever & pain

SKU: 683367 Categories: , ,

Description

  • Cherry Vanilla flavour
  • Paracetamol is gentle on the stomach
  • Suitable for babies 1 month & over
  • Dropper provided for accurate dose
  • Does not contain: Alcohol, aspirin, gluten, lactose, sugar or colour.

Additional information

Weight 86 g
Dimensions 5.5 × 3.5 × 11.5 cm

Ingredients

Each 1mL contains:
Paracetamol 100mg

Directions

Consult your health professional if symptoms persist.

Always read the label and follow directions for use.

Do not exceed maximum daily dosage.

Do not use together with other products containing paracetamol.

Reviews

There are no reviews yet.

Be the first to review “Chemists Own Paracetamol Pain and Fever Drops 1month-2years 20ml”

Your email address will not be published.